Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

For right-angled Coxeter groups $ z\sp {\vert g\vert }$ is a coefficient of a uniformly bounded representation


Author: Tadeusz Januszkiewicz
Journal: Proc. Amer. Math. Soc. 119 (1993), 1115-1119
MSC: Primary 20F55; Secondary 57M07
DOI: https://doi.org/10.1090/S0002-9939-1993-1172951-0
MathSciNet review: 1172951
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Coxeter group $ \Gamma $ is right angled if any exponent in the Coxeter diagram is either $ 2$ or $ \infty $. Using the action of $ \Gamma $ on its Davis complex, we construct a family of cocycles that we use to perturb the left regular representation of $ \Gamma $. In this way, we obtain a family $ {({\pi _z})_{\vert z\vert < 1}}$ of uniformly bounded representations of $ \Gamma $, of which the function $ g \to \vert g\vert$ is a coefficient (where $ \vert g\vert$ denotes the word length of $ g \in \Gamma $).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F55, 57M07

Retrieve articles in all journals with MSC: 20F55, 57M07


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1172951-0
Article copyright: © Copyright 1993 American Mathematical Society